# SDR HEEA078621

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,137 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 350A32050002
- Part serial: M4058
- Condition: Worn
- Location: Main Rotor
- Part time: 1,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE WORN. REPLACED WITH SERVICEABLE PART.
